MAUDE Adverse Event Report: PHILIPS MEDIZIN SYSTEME BÖBLINGEN GMBH INTELLISPACE PERINATAL K LARGE ARCH.

PHILIPS MEDIZIN SYSTEME BÖBLINGEN GMBH INTELLISPACE PERINATAL K LARGE ARCH.
Model Number 867061
Medical Device Problem Code No Audible Alarm (1019)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/22/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Philips is in process of obtaining additional information.A final report will be submitted upon completion of the investigation.
 
Event or Problem Description
The customer reported that their patient monitoring system was not alarming.The device was in use.There was no report of any patient or user harm.
 
Event or Problem Description
Philips received a complaint on the intellispace perinatal k large arch.Indicating that remote (secondary) alarming failed.
 
Additional Manufacturer Narrative
A philips response service engineer (rse) followed up with the customer about the allegation.The rse emailed the customer (b)(6) client with online surveillance and alarming section from site prep guide.The rse assisted the customer with configuring default alarms for beds to computers.Subsequently, the rse obtained an email from the customer stating the alarming issue was resolved.Results of functional testing indicate no device issue was identified.Based on the information available and the testing conducted, the cause of the reported problem was user error related to configuration.The reported problem was not confirmed.The device was confirmed to be operating per specifications and no failure was identified.The investigation concludes that no further action is required at this time.If additional information is received the complaint file will be reopened.

Brand Name
INTELLISPACE PERINATAL K LARGE ARCH.
Common Device Name
INTELLISPACE PERINATAL K LARGE ARCH.
Manufacturer (Section D)
PHILIPS MEDIZIN SYSTEME BÖBLINGEN GMBH
hewlett-packard-str. 2,
b1-3/d6
boblingen 71034
GM  71034
Manufacturer (Section G)
PHILIPS MEDIZIN SYSTEME BÖBLINGEN GMBH
hewlett-packard-str. 2,
b1-3/d6
boblingen 71034
GM   71034
Manufacturer Contact
hauke schik
hewlett-packard-str. 2,
b1-3/d6
boblingen 71034
GM   71034
70314632031
MDR Report Key16770600
Report Number9610816-2023-00175
Device Sequence Number20429789
Product Code HGM
UDI-Device Identifier00884838084483
UDI-Public00884838084483
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K173941
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number867061
Device Catalogue Number867061
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/22/2023
Supplement Date Received by Manufacturer03/22/2023
Initial Report FDA Received Date04/19/2023
Supplement Report FDA Received Date05/23/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown